Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI-induced Hypersomnia

Posted by AnalyticalChemist on April 3, 2011, at 21:55:22

In reply to Re: SSRI-induced Hypersomnia, posted by EakinsOxley on April 2, 2011, at 20:26:03

> What ended up happening for you? I've been on SSRI Paxil for the last 6 years and have had hypersomnia for the last 5 ... it's so bad now that I sleep 20 hours a day without a dopamine medication modafinil.
> I've always suspected a link but no one seems to pay attention when I bring it up...

I ended up dropping the Prozac entirely and replacing it with the SNRI Pristiq (an isomer of Effexor). I now have normal sleep patterns (7-9 hours per night) and have sufficient energy during the day.

Maybe a non-SSRI like Wellbutrin or Effexor/Pristiq would be right for you? Have you tried other SSRIs?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:AnalyticalChemist thread:887907